American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Luis Bernal-González, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Linear subsets of nonlinear sets in topological vector spaces. Bull. Amer. Math. Soc. 51 (2014) 71-130.
Abstract, references, and article information
View Article: PDF

[2] Douglas Bridges and Osvald Demuth. On the Lebesgue measurability of continuous functions in constructive analysis. Bull. Amer. Math. Soc. 24 (1991) 259-276. MR 1066107.
Abstract, references, and article information
View Article: PDF

[3] Aryeh Dvoretzky. On stopping time directed convergence. Bull. Amer. Math. Soc. 82 (1976) 347-349. MR 0415760.
Abstract, references, and article information
View Article: PDF

[4] Alexandra Bellow. Stability properties of the class of asymptotic martingales. Bull. Amer. Math. Soc. 82 (1976) 338-340. MR 0405574.
Abstract, references, and article information
View Article: PDF

[5] Edward A. Azoff and Frank Gilfeather. Measurable choice and the invariant subspace problem. Bull. Amer. Math. Soc. 80 (1974) 893-895. MR 0361831.
Abstract, references, and article information
View Article: PDF

[6] A. Ionescu Tulcea. On measurability, pointwise convergence and compactness. Bull. Amer. Math. Soc. 80 (1974) 231-236. MR 0352383.
Abstract, references, and article information
View Article: PDF

[7] V. Amdursky. The existence of solutions to classical variational problems without assuming convexity. Bull. Amer. Math. Soc. 78 (1972) 394-398. MR 0291925.
Abstract, references, and article information
View Article: PDF

[8] Peter A. Loeb. A nonstandard representation of measurable spaces and $L_\infty$. Bull. Amer. Math. Soc. 77 (1971) 540-544. MR 0276748.
Abstract, references, and article information
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1